# SDR HEEA968661

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft serial: 30888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 212030101003
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL EDGE IS TOO THICK.  PANEL EDGE IS .150 ORIGINAL PANEL IS .090 #1 HANGER BEARING SUPPORT ON LEFT LEG WILL BE NEGATIVE SHIM BECAUSE PANEL IS TOO THICK.
